# SDR UF6A991014

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DENT ON FUSELAGE BELOW LAVATORY SERVICING DOOR.  MAINTENANCE FOUND DENT TO BE SHALLOW AND REQUIRES REINSPECTION EVERY TWO YEARS.  (M)
